• Luckygal58's Avatar

    Luckygal58 shared an experience

    Celebration (Celebrating family and friends support! )

  • Luckygal58's Avatar

    Luckygal58 shared an experience

    Loss (Body part/function): Legs are numb from toes to above knees; fingers are numb - looking for ways to help this neuropathy - any ideas?

  • Luckygal58's Avatar

    Luckygal58 shared an experience

    Celebration (Full body scan after radiation shows no sign of cancer!! Woohoo! One yr. later = no sign of cancer.): Trying to regain strength, balance. Hair is back! Have taken two trips to celebrate trying to find a new normal!

  • Luckygal58's Avatar

    Luckygal58 shared an experience

    Side Effects (nausea/vomitting, mouth sores, muscle weakness, wt. loss, hair thinning, food tastes.): This has been an interesting journey - but I made it through these bad days with help of family.

    1 Comment
    • Joy535's Avatar
      Joy535

      Luckygal,

      You certainly are lucky! My gallbladder cancer was diagnosed a little over a year ago just by a fluke; I had breast cancer over 7 years ago and recovered well. I'd been having tumor marker tests for the breast cancer twice a year since then & a year ago last March the tumor marker test came back elevated. It was discovered after CT scans and liver biopsy that I had Stage 4 inoperable gallbladder cancer.

      My treatments have been all chemo, but changing what I was getting and some layoffs along the way. From the beginning, and with every chemo treatment, I've gotten Gemzar plus a variety of different other chemo drugs. I was on a 5Fu pill for only 5 days before the allergic reaction was so bad that I had to stop all treatment for over 5 weeks. Now I'm into my 2nd. month of treatment with Gemzar and Oxaliplatin. The side effects of the Oxaliplatin sound like your reaction with the neuropathy and reaction to cold. Fortunately, my Dr. warned me ahead of time so it's very manageable. Also whatever they are giving me with the Gemzar keeps me from becoming nauseated at all.

      I'm so happy that you have come through this journey so well, and are now on your way to your new normal. Isn't it wonderful to have family to care for you, and to be able to enjoy your "new" life. Bless you and your family. Joy535

      over 6 years ago
  • Luckygal58's Avatar

    Luckygal58 shared an experience

    Radiation (External radiation ): Several bouts of vommiting, loss of strength, after 3 wks. I was unable to walk more than a few feet. Food had tasted like cardboard for weeks, but now, even worse. Losing weight steadily. Miserable.

  • Luckygal58's Avatar

    Luckygal58 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Had a port installed in chest - have had for a year past end of treatment. Trying to decide when to take it out. Had Gemzar and ???? for six months -several hours in a day every two weeks. Then for 5 weeks a cocktail of mitamycin, 5 F-U, and ??? while having radiation treatments.